MathSciNet Relay Station
MathSciNet bibliographic data
MR338586 35QXX (35B40)
Glassey, Robert T.; Chadam, John M. Properties of the solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension. Proc. Amer. Math. Soc. 43 (1974), 373–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement